# SDR XNOA1185

- Difficulty date: April 27, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- Aircraft time: 55,019 hours, 34,743 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Housing
- Condition: Cracked
- Location: Selector Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE LOST SYSTEM A HYDRAULIC FLUID.  FOUND RT MAIN GEAR SELECTOR VALVE HOUSING CRACKED, R & R VALVE, OPS AND LEAK CHECK GOOD DURING GEAR SWING IAW B727 MM 32-33-31. (STATUS:ORIG/CLOSED)
